# SDR FDEA201110164532

- Difficulty date: October 16, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 780-795
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO, PARTIAL LOAD LATCH CHANNEL AT BS 780 TO 795, X = -25.0 CORRODED.    CORROSION REMOVED AND FOUND EXCEEDED LIMITS IAW SRM 51-21-01 REV 47 FIGURE 205.  ORIGINAL MATERIAL THICKNESS  0.109 INCH,  MATERIAL REMOVED  0.040 INCH. MATERIAL REMAINING 0.069 INCH.  REPAIR CARRIED OUT IAW EA 1-2550-153365.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 113.
